Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 109235, 14 pages
Research Article

Kink Waves and Their Evolution of the RLW-Burgers Equation

1School of Mathematics, Chengdu University of Information Technology, Sichuan, Chengdu 610225, China
2School of Computer Science Technology, Southwest University for Nationalities, Sichuan, Chengdu 610041, China

Received 13 March 2012; Revised 26 May 2012; Accepted 11 June 2012

Academic Editor: Victor M. Perez Garcia

Copyright © 2012 Yuqian Zhou and Qian Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuqian Zhou and Qian Liu, “Kink Waves and Their Evolution of the RLW-Burgers Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 109235, 14 pages, 2012.